MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE CARDIOFORM SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

W. L. GORE & ASSOCIATES, INC. GORE CARDIOFORM SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number GSX0020A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Handling Problem (3265)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® cardioform septal occluder instructions for use state in the section ¿potential device ¿ or procedure-related adverse events¿ adverse events associated with the use of the occluder may include, but are not limited to: significant pleural or pericardial effusion requiring drainage.
 
Event or Problem Description
It was reported the physician implanted a 20mm gore® cardioform septal occluder.Two hours following the procedure a pericardial effusion was noted and the patient was treated with a pericardiocentesis.The device remains implanted, and the patient was doing well following the procedure.The physician was unsure if it was the device or guide wire that caused the issue.

Brand Name
GORE CARDIOFORM SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12433516
Report Number2017233-2021-02338
Device Sequence Number19697348
Product Code MLV
UDI-Device Identifier00733132631018
UDI-Public00733132631018
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P050006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model NumberGSX0020A
Device Catalogue NumberGSX0020A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight58